Can you have withdrawals from Adderal? I have been taking 20mg Adderal for about 60 days as prescribed. But now my prescription is out and I can't get a refill without going back to my hometown. I am on day 2 right now without Adderal and have had almost a constant headache. I have felt more unhappy, depressed, and unmotivated than I have ever felt in my life.
I am also under a lot of stress. I took a break between high school and college and suffered my first 2 quarters at western. I am on academic probation or essentially I need a 2.0 or higher or I get kicked out. So I'm trying really hard in school and have class 5 days a week. I'm also commuting to Bellvue to run my fathers auto detailing shop by myself on Saturday and Sunday every weekend.
I was also recently taking Dexedrine for anxiety (for 30 days then stopped in August) I couldn't take the side effects so I stopped.
Also I am very addicted to caffeine and nicotine. Due to the combined appetite suppressing powers of cigarettes caffeine and Adderal I usually only eat one small meal a day.
I smoke pot every day that I take Adderal, I use it mostly so that I can sleep. Usually the Adderal can keep me up until 2 or 3 am. I have smoked semi regularly since June of 2009.
One last drug that has recently my system is MDMA. I have taken a total of .4 grams (.25grams on Sept 25 and .15 grams October 1). I didn't feel terrible the days after.
I'm pretty messed up, I know I am but I try my best to keep on going , but I feel like shit and I don't know what to do.
The resources available to you on campus include Alcohol and Drug Counseling Services and the Counseling Center for the ongoing stress you are under and your drug use issues. Any drug can cause withdrawals which can seriously impact your mood and anxiety.
You do need help in order to get healthy and be able to function as a student. Please call the Counseling Center at 650-3164 for an initial intake to get assistance with your concerns.